MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET
Catalog Number 515302
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is not registered with the fda.Date of event: unknown.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 1011464, medical device expiration date: 2022-08-31, device manufacture date: 2019-02-28.Medical device lot #: 1011186, medical device expiration date: 2022-04-30, device manufacture date: 2019-01-31.Medical device lot #: 1010044, medical device expiration date: 2022-28-02, device manufacture date: 2018-10-25.Medical device lot #: 1010228, medical device expiration date: 2022-03-31,.Device manufacture date: 2018-11-22.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ secondary set c61 there was tube leakage at the connectors.The infusion bags containing the cytostatic solutions had to be interrupted during treatment and be discarded.Thus, the mg / ml concentration of the therapy is no longer exactly guaranteed and new cytostatic solutions have to be raised.The infusion had to be prepared again.For certain products, unfortunately, in the pharmacy was not enough in stock to re-manufacture this again, the patient had to be sent home, and invited again for therapy, f.Eg.Including new blood samples for the laboratory foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: end of (b)(6) / (b)(6) 2019: the problem persists, there are more and more incidents.The tubing still drips out at the spike closure / beginning of tubing! in everyday business one can not work anymore.
 
Additional Manufacturer Narrative
Investigation: dhr review was done and no issues were reported during production of this lots.30 samples were received for this complaint.All 30 samples were tested for leakage and only one sample was leaking from lot 1011464 on spike-tube joint.Ct scan was done on leaking sample which was segregated during production.After this scan additional tests were done on spike component and concentricity of lower part of spike component caused molding deficit on one side of component.Capa# (b)(4) was initiated.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ secondary set c61 there was tube leakage at the connectors.The infusion bags containing the cytostatic solutions had to be interrupted during treatment and be discarded.Thus, the mg / ml concentration of the therapy is no longer exactly guaranteed and new cytostatic solutions have to be raised.The infusion had to be prepared again.For certain products, unfortunately, in the pharmacy was not enough in stock to re-manufacture this again, the patient had to be sent home, and invited again for therapy, f.Eg.Including new blood samples for the laboratory.Foreign complaint the following information was provided by the initial reporter, translated from german to english: end of (b)(6) 2019: the problem persists, there are more and more incidents.The tubing still drips out at the spike closure / beginning of tubing! in everyday business one can not work anymore.
 
Additional Manufacturer Narrative
H.6.Investigation: dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was provided.Ct scan was done on leaking sample which was segregated during production.After this scan additional tests were done on spike component and the concentricity of lower part of spike component caused molding deficit on one side of component.Capa#891423 was initiated.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ secondary set c61 there was tube leakage at the connectors.The infusion bags containing the cytostatic solutions had to be interrupted during treatment and be discarded.Thus, the mg / ml concentration of the therapy is no longer exactly guaranteed and new cytostatic solutions have to be raised.The infusion had to be prepared again.For certain products, unfortunately, in the pharmacy was not enough in stock to re-manufacture this again, the patient had to be sent home, and invited again for therapy, f.Eg.Including new blood samples for the laboratory foreign complaint the following information was provided by the initial reporter, translated from german to english: end of (b)(6) 2019: the problem persists, there are more and more incidents.The tubing still drips out at the spike closure / beginning of tubing! in everyday business one can not work anymore.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8567019
Report Number2243072-2019-00823
Device Sequence Number19381107
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515302
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
04/02/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/20/2019
06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;